# SDR DALA2025032402189

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON AFT EDGE OF AFT CARGO COMPARMENT DOOR BTW BEAM 1-2. SUMMARY OF NRC 00096: PAN ON AFT EDGE OF AFT CARGO COMPARMENT DOOR BTW BEAM 1-2 WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 8 FIGURE 202, 51-41-02-0G PROCEDURE GENERAL, AND 51-41-05-0G. (LP #0871872)
